# SDR UIEA2017061801033

- Difficulty date: June 18, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,113 hours, 14,012 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.  OPS CHECK IAW AMM 49-11-00, OPS CHECK NORMAL.
